MAUDE Adverse Event Report: PRINGY JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94155
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with 1ml of juvéderm® ultra plus xc in the nasolabial fold, pyriform, and lower cheek.Hcp noticed the patient was experiencing vascular occlusion, "paleness and blanching of skin and stopped injecting".Hcp treated the patient with 4ml of hyaluronidase, massaged the skin, and applied heat.Symptoms are ongoing.

Brand Name
JUVEDERM ULTRA PLUS XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22459816
Report Number3005113652-2025-00612
Device Sequence Number15519273
Product Code LMH
UDI-Device Identifier30888628000111
UDI-Public(01)30888628000111(10)1001920652(11)240525(17)260425
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Catalogue Number94155
Device Lot Number1001920652
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale